MRD hashing

Safavi-Naini, R. and Charnes, C. 2005, MRD hashing, Designs, codes and cryptography, vol. 37, no. 2, pp. 229-242.

Attached Files
Name Description MIMEType Size Downloads

Title MRD hashing
Author(s) Safavi-Naini, R.
Charnes, C.
Journal name Designs, codes and cryptography
Volume number 37
Issue number 2
Start page 229
End page 242
Publisher Springer
Place of publication Amsterdam, The Netherlands
Publication date 2005-11
ISSN 0925-1022
1573-7586
Keyword(s) MRD codes
hashing functions
Galois fields
Summary We propose two new classes of hash functions which are motivated by Maximum Rank Distance (MRD) codes. We analise the security of these schemes. The system setup phase is computationally expensive for general field extensions. To overcome this limitation we derive an algebraic solution which avoids computations in special extension fields in the intended operational range of the hash functions.
Language eng
Field of Research 080499 Data Format not elsewhere classified
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2005, Springer Science + Business Media Ιnc.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30008915

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Google Scholar Search Google Scholar
Access Statistics: 347 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 13 Oct 2008, 15:45:44 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.